# SDR CALA2022062001535

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W236078
- Condition: Corroded
- Location: Sta 1874-1895
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STA 1874-1895 (S44L) STRINGER FOUND CORROSION AS MARKED TRANSFER REF. NON-ROUTINE HX NRC WO.823565 AND ORIGINATED BY EMP NO. V913083 AFT CARGO COMPT - STA 1874-1895 STRINGER 44L REPAIRED AS PER EC/RA NO.5371-01019 REV-. FORM 44-0008 ITEM 1 TO ITEM 26 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V897548 INSPECTED BY V897231 RII INSPECT IS OKAY. APPROVED BY HX 169517
